Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 539, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 7:17 PM CDT for 11 counties in Tennessee. It was in force for 43 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 16, 2011, 8:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Lauderdale County, TN, Madison County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 72 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:20 PM CDT | HAIL 1 | 1 Se Cordova, TN | QUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN NEAR WALNUT GROVE AND SANGA |
| Jun 16, 7:30 PM CDT | TSTM WND GST 60 | Hickory Withe, TN | POWER LINES DOWN ON CHESTER STREET AND ON ORR ROAD OUTSIDE OF THE FIRE STATION. |
| Jun 16, 7:30 PM CDT | TSTM WND GST 65 | Arlington, TN | METEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM. |
| Jun 16, 7:30 PM CDT | HAIL 1 | Hickory Withe, TN | |
| Jun 16, 7:35 PM CDT | HAIL 0.88 | Arlington, TN | |
| Jun 16, 7:40 PM CDT | TSTM WND DMG | 4 W Dancyville, TN | NWS EMPLOYEE REPORTED LARGE TREES DOWN ON INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 45. TIME IS ESTIMATED. |
| Jun 16, 7:45 PM CDT | TSTM WND DMG | Alamo, TN | A COUPLE OF TREES DOWN NEAR HIGHWAY 88. |
| Jun 16, 7:55 PM CDT | TSTM WND GST 60 | Bolivar, TN | |
| Jun 16, 8:00 PM CDT | TSTM WND DMG | Alamo, TN | POWER LINES DOWN ON JOHNSON ROAD...TREES DOWN...DAMAGE TO A STORAGE BUILDING. |
| Jun 16, 8:08 PM CDT | TSTM WND GST 60 | Bolivar, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2821 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 25.4
The text
As transmitted, in the capitals the NWS used until 2016.
761 WUUS54 KMEG 170017 SVRMEG TNC017-023-033-047-053-069-075-097-113-157-167-170100- /O.NEW.KMEG.SV.W.0539.110617T0017Z-110617T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 717 PM CDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... EASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 800 PM CDT * AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS PRODUCING PING PONG SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RIPLEY TO CORDOVA...AND MOVING EAST AT 50 MPH. TREES DOWN HAVE BEEN REPORTED IN MILLINGTON AND PING PONG BALL SIZE HAIL IS FALLING IN GERMANTOWN. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR... BROWNSVILLE...COVINGTON...HUMBOLDT...JACKSON...RIPLEY...CORDOVA... CHICKASAW STATE PARK AND CHICKASAW STATE FOREST. THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3587 8865 3513 8886 3512 8985 3587 8961 TIME...MOT...LOC 0016Z 270DEG 45KT 3579 8952 3515 8969 $$ RRH
2 follow-up statements
280
WWUS54 KMEG 170034
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
734 PM CDT THU JUN 16 2011
TNC017-023-033-047-053-069-075-097-113-157-167-170100-
/O.CON.KMEG.SV.W.0539.000000T0000Z-110617T0100Z/
CROCKETT TN-LAUDERDALE TN-CARROLL TN-FAYETTE TN-GIBSON TN-SHELBY TN-
HAYWOOD TN-MADISON TN-CHESTER TN-HARDEMAN TN-TIPTON TN-
734 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN TIPTON...NORTHERN HARDEMAN...WEST CENTRAL CHESTER...
MADISON...HAYWOOD...NORTHEASTERN SHELBY...SOUTHERN GIBSON...
FAYETTE...SOUTHWESTERN CARROLL...EASTERN LAUDERDALE AND CROCKETT
COUNTIES...
AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FROG JUMP TO CANADAVILLE...OR
ALONG A LINE EXTENDING FROM 10 MILES EAST OF RIPLEY TO 10 MILES
NORTHEAST OF COLLIERVILLE...MOVING EAST AT 50 MPH. NUMEROUS REPORTS
OF LARGE HAIL...UP TO HEN EGG SIZE HAIL...AND WIND GUSTS UP TO AT
LEAST 60 MPH HAVE BEEN RECEIVED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
BOLTON...BRADEN...BROWNSVILLE...COVINGTON...EDITH...GADSDEN...
GALLAWAY...GATES...HENNING...HICKORY VALLEY...HUMBOLDT...JACKSON AND
MASON.
THIS WARNING ALSO INCLUDES AREAS NEAR CHISHOLM LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3587 8961 3587 8865 3513 8886 3513 8985
3563 8969
TIME...MOT...LOC 0033Z 270DEG 45KT 3580 8929 3516 8947
$$
RRH575
WWUS54 KMEG 170047
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
747 PM CDT THU JUN 16 2011
TNC157-170056-
/O.CAN.KMEG.SV.W.0539.000000T0000Z-110617T0100Z/
SHELBY TN-
747 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
AT 746 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3513 8886 3516 8964 3561 8957 3587 8949
3587 8865
TIME...MOT...LOC 0046Z 270DEG 45KT 3582 8915 3518 8934
$$
TNC017-023-033-047-053-069-075-097-113-167-170100-
/O.CON.KMEG.SV.W.0539.000000T0000Z-110617T0100Z/
CROCKETT TN-LAUDERDALE TN-CARROLL TN-FAYETTE TN-GIBSON TN-HAYWOOD TN-
MADISON TN-CHESTER TN-HARDEMAN TN-TIPTON TN-
747 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN TIPTON...NORTHERN HARDEMAN...WEST CENTRAL CHESTER...
MADISON...HAYWOOD...SOUTHERN GIBSON...NORTHERN FAYETTE...SOUTHWESTERN
CARROLL...EASTERN LAUDERDALE AND CROCKETT COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MAURY CITY TO WILLISTON...OR
ALONG A LINE EXTENDING FROM 16 MILES NORTH OF BROWNSVILLE TO 18 MILES
NORTHEAST OF COLLIERVILLE...MOVING EAST AT 50 MPH. NUMEROUS REPORTS
OF LARGE HAIL...UP TO HEN EGG SIZE...AND WIND GUSTS OF AT LEAST 60
MPH HAVE BEEN REPORTED WITH THIS LINE OF STORMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
BRADEN...BROWNSVILLE...GADSDEN...GALLAWAY...GATES...HICKORY VALLEY...
HUMBOLDT...JACKSON...MASON...MAURY CITY...MEDINA...MEDON AND OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3513 8886 3516 8964 3561 8957 3587 8949
3587 8865
TIME...MOT...LOC 0046Z 270DEG 45KT 3582 8915 3518 8934
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:59 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 2:59 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT THU JUN 16 2011 .DISCUSSION... SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY ACROSS THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES MAINLY IN THE 90S. SOME ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA THIS AFTERNOON. THE FIRST OF THE TWO MCS IS NOW MOVING EAST ACROSS NORTH CENTRAL ARKANSAS WHILE SECOND MCS IS EXITING SOUTHEAST KANSAS AND MOVING INTO NORTHEAST OKLAHOMA. A WEAK FRONTAL BOUNDARY EXTENDS ACROSS SOUTHERN TENNESSEE THROUGH CENTRAL ARKANSAS AND INTO NORTHERN OKLAHOMA. ALL OF THESE FACTORS SHOULD HELP PRODUCE SOME ADDITIONAL THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT SO WILL KEEP CHANCE POPS FOR TONIGHT. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AND PERHAPS SOME LARGE HAIL AS THE MAIN THREATS. BY FRIDAY...THE STATIONARY FRONT WILL MOVE NORTH AS A WARM FRONT WITH SOME ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER SECTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. UPPER LEVEL RIDGE BEGIN TO BUILD BACK INTO THE REGION BRINGING A RETURN OF HOT TEMPERATURES AND LITTLE IF ANY RAIN. THE RIDGE WILL CONTINUE TO BUILD OVER THE WEEKEND BRINGING AFTERNOON TEMPERATURES INTO THE MID AND UPPER 90S. HEAT INDEX VALUES WILL BEGIN TO APPROACH 105 DEGREES ACROSS SOME AREAS ALONG THE MISSISSIPPI ON SATURDAY AND OVER A LARGE PORTION OF THE FORECAST AREA ON SUNDAY. A HEAT ADVISORY MAY BE NEEDED FOR THE LATER PART OF THE WEEKEND. THE HOT AND HUMIND WEATHER SHOULD CONTINUE INTO MONDAY AS WELL. A NEW COLD FRONT WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS ON TUESDAY WHICH MAY TRIGGER SOME SCATTERED THUNDERSTORMS OVER THE FORECAST AREA TUESDAY NIGHT. THE FRONT WILL SLOWLY APPROACH THE FORECAST AREA ON WEDNESDAY AND THURSDAY. THIS WILL MEAN A CONTINUED CHANCE OF THUNDERSTORMS BOTH DAYS. IN ADDITION... TEMPERATURES WILL BE A LITTLE COOLER STARTING TUESDAY WITH READINGS APPROACHING NEAR NORMAL LEVELS BY THURSDAY. ARS && AVIATION... 18Z TAF CYCLE (16/18Z-17/18Z) LITTLE CHANGE FROM EARLIER TAF SET. VFR CONDITIONS ARE EXPECTED TO OCCUR MUCH OF THE TIME. KEPT IN CB AT KMEM AND KTUP THIS AFTERNOON WITH A WARM FRONT NEARBY AND AS UPSTREAM CONVECTION OVER NORTHWEST AR SLIDES TO THE SOUTHEAST. OTHERWISE...STILL THINK SCATTERED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE WILL SPREAD INTO THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT. KEPT TIMING OF TEMPO TSRA FOR TONIGHT AS IN EARLIER TAFS...ALTHOUGH CONFIDENCE ON TIMING IS LESS THAN DESIRED. SOUTHERLY WINDS 7-10 KTS THIS AFTERNOON...5-8 KTS TONIGHT...THEN INCREASING AFTER SUNRISE FRIDAY FROM THE S AND SOUTHWEST TO BETWEEN 8 AND 13 KTS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 76 95 78 96 / 30 10 10 10 MKL 72 93 73 95 / 30 20 10 10 JBR 73 94 75 96 / 30 10 10 10 TUP 73 96 74 97 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 16, 3:32 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CDT THU JUN 16 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 332 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. DAMAGING WINDS WITH PERHAPS SOME HAIL ARE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BUILDING HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH THE MOST LIKELY DAY BEING SUNDAY AS HEAT INDEX READINGS RISE TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 16, 4:49 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
449 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL JONESBORO 35.82N 90.69W
06/16/2011 E1.00 INCH CRAIGHEAD AR BROADCAST MEDIA
&&
KRMLocal storm report, Jun 16, 5:34 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
534 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
0530 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.75 INCH CRITTENDEN AR TRAINED SPOTTER
UPTO GOLF BALL SIZED HAIL IN NEUHARDT.
&&
TLSJRLocal storm report, Jun 16, 5:48 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
548 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 S WALCOTT 36.02N 90.67W
06/16/2011 E1.00 INCH GREENE AR PUBLIC
QUARTER SIZED HAIL NEAR HIGHWAY 141.
0540 PM HAIL 5 W MARIANNA 34.77N 90.85W
06/16/2011 E1.50 INCH LEE AR TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79
&&
TLSJRLocal storm report, Jun 16, 5:59 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL SARDIS 34.43N 89.91W
06/16/2011 E0.88 INCH PANOLA MS TRAINED SPOTTER
NICKEL SIZE HAIL.
0545 PM TSTM WND DMG KENNETT 36.24N 90.05W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
TREES DOWN IN KENNETT
0555 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER SIZED HAIL NOW IN NEUHARDT.
&&
TLSJRLocal storm report, Jun 16, 6:53 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
653 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 WSW KENNETT 36.22N 90.10W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
AND HWY Y.
0625 PM FUNNEL CLOUD 2 E WARDELL 36.35N 89.78W
06/16/2011 PEMISCOT MO LAW ENFORCEMENT
POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
RESPONDING TO SITE.
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.75 INCH DESOTO MS NWS EMPLOYEE
&&
TLSJRLocal storm report, Jun 16, 6:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.88 INCH DESOTO MS TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HACKS CROSS AND OLD 78.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 47 min |
| Jun 16, 7:39 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 3 hr |
| Jun 16, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more | 61 min |
| Jun 16, 9:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Henry | 28 min |
| Jun 16, 9:28 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 3 hr |
| Jun 17, 1:40 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 35 min |
| Jun 17, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 29 min |
| Jun 17, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 18 min |
| Jun 17, 4:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 31 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 39 min |
| Jun 17, 5:11 AM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 2 hr |
| Jun 17, 5:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale | 26 min |
| Jun 17, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 35 min |
| Jun 17, 6:01 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| Jun 17, 7:08 AM CDT | Special Weather Statement | MEG | Weakley | 22 min |
| Jun 17, 7:31 AM CDT | Flash Flood Warning | MEG | Fayette | 119 min |
| Jun 17, 7:50 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 25 min |
| Jun 17, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Jun 17, 8:44 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 46 min |
| Jun 17, 9:29 AM CDT | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Henderson, Madison | 3 hr |
| Jun 17, 9:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 44 min |
| Jun 17, 9:57 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 hr |
| Jun 17, 11:03 AM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Jun 17, 1:15 PM CDT | Special Weather Statement | MEG | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.